*NURSING > QUESTIONS & ANSWERS > ALS/ACLS_Team Response Scenario - Javier Hernandez_COMPLETE SOLUTION. Graded A+. (All)

ALS/ACLS_Team Response Scenario - Javier Hernandez_COMPLETE SOLUTION. Graded A+.

Document Content and Description Below

ALS/ACLS - Team Response Scenario - Javier Hernandez [2022] COMPLETE SOLUTION This is the rhythm that the telemetry technician observed on the cardiac monitor at the central telemetry station. Wha... t is your interpretation of the rhythm on the cardiac monitor? - ✔✔Sinus Bradycardia Based on the primary assessment findings, what additional actions should the team take? - ✔✔1. Ensure vascular access and administer atropine. 2. Administer supplemental oxygen. Three minutes after the initial dose of atropine is administered, Mr. Hernandez's heart rate has increased slightly to 34 bpm, but there is no change in his clinical condition. How should Dr. Hudson direct the team's next actions? - ✔✔1. "Valerie, please administer a second dose of atropine." 2. "Haley, please attach defibrillator/pacing pads." What has the rhythm changed to? - ✔✔Ventricular tachycardia What is the appropriate next action for the team to take at this time? - ✔✔Check for responsiveness, breathing and a pulse. Mr. Hernandez is found to be unresponsive, with no pulse and no breathing. What is the appropriate next intervention? - ✔✔Begin CPR and administer one shock. After one shock and 2 minutes of CPR, the rhythm check reveals no change in the rhythm. What is the appropriate next intervention? - ✔✔Resume CPR, administer one shock and administer epinephrine. As team leader, Dr. Hudson is responsible for monitoring CPR quality. Which of the following actions are necessary to ensure high-quality CPR? - ✔✔1. Minimizing interruptions to compressions.2. Providing compressions that are at least 2 inches (5 centimeters), but not more than 2.4 inches (6 centimeters), deep. 3. Providing compressions at a rate of 100 to 120 per minute. 4. Avoiding excessive ventilations. Mr. Hernandez remains in pulseless ventricular tachycardia. What is the appropriate next intervention? - ✔✔Resume CPR, administer one shock and administer amiodarone. The team resumes CPR, delivers a third shock and administers amiodarone, 300 mg IV push. At the next rhythm check, the monitor displays this rhythm. What action should the team take next? - ✔✔Check for a pulse [Show More]

Last updated: 2 weeks ago

Preview 1 out of 3 pages

Add to cart

Instant download

document-preview

Buy this document to get the full access instantly

Instant Download Access after purchase

Add to cart

Instant download

Also available in bundle (1)

ALS /ACLS EXAM BUNDLE. Graded A masterpieces

All you need to passs the ALS/ACLS Exams, Questions with accurate answers, 100% Accurate.

By bundleHub Solution guider 1 year ago

$18

6  

Reviews( 0 )

$6.00

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

REQUEST DOCUMENT
202
1

Document information


Connected school, study & course


About the document


Uploaded On

Sep 14, 2022

Number of pages

3

Written in

Seller


seller-icon
bundleHub Solution guider

Member since 2 years

313 Documents Sold


Additional information

This document has been written for:

Uploaded

Sep 14, 2022

Downloads

 1

Views

 202

Document Keyword Tags

More From bundleHub Solution guider

View all bundleHub Solution guider's documents »
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·